i have been suffering from recurrent thrush for about 5 years. i have taken antigungals - canesten - a lot to deal with the pain. although i only take it when the pain is unbearable. i have had a full health check - sugars and all and everything was normal except a history of glandular fever.
by october this year i was suffering extreme fatigue and i decided to go on a yeast free diet. this involved taking antifungals - caprylic acid and nordic dida. on taking caprylic acid i started having pain in the right side of my stomach. i had had this pain before when the doctor put me on erythromaecin but it went away after some weeks and i didn't worry about it. the pain is back. its been around 3 months of having it. its a dull pain that increases when i eat/drink. i have moments of feeling dizzy and slight ringing in my ears. sometimes i feel pain when the car am on drives on uneven road and the side of my stomach is painful to touch. i have had nausea today. should i be worried?
From the description provided, it is more probable that your symptoms could be due to gastritis and probable peptic ulcers.
The other possibility is hepatic inflammation associated with intake of medications and antifungal therapy.
You might consult with your treating doctor for a examination, liver function testing, retesting for H pylori infection, a need for upper GI endoscopy to rule out gastric ulcers and H pylori eradication.
The above tests might help in resolution of your symptoms.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Yeast Infection , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.